# SDR ABXR201006250010

- Difficulty date: May 5, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779306
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX EVENT, FOUND CORROSION AT FS 1322, L28L TO L28R ON FRAME AND FRAME LOWER LEG. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REPAIRED FRAME IAW SRM. REMOVED DAMAGED SECTION OF FRAME FROM L29R TO L29L AND INSTALLED NEW SECTION OF FRAME IAW SRM. FABRICATED REPAIR PARTS USING 7075-0.071 AMD 7075 T-6 .071 IAW SRM. HEAT TREATED REPAIR PARTS IAW 7075 T-6 IAW MD-80 SRM. TESTED GOOD.
